MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-2,5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-2,5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 6570-0-436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 12/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Rep reported receiving the device that did not match the label on the box.Rep received a c taper universal ceramic femoral head vs ceramic v40 head.Per investigator, update from sales rep indicated that this event was related to an assembly issue between the head and the stem.
 
Additional Manufacturer Narrative
An event regarding a size/fit issue involving a ceramic head was reported.The event was not confirmed.Method & results: device evaluation and results: metal transfer marks were identified on the articulating surface and taper of the ceramic head.The device was otherwise unremarkable.A dimensional inspection was performed, all features measured conformed to the required specifications.There was no evidence of a dimensional issue.Medical records received and evaluation: a medical review was not performed because no information was provided.Device history review: a review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: a review indicated there have been no other similar events for the reported lot.Conclusions: a dimensional inspection was performed on the returned device, all features conformed to the required specifications.No further investigation is required at this time.If further relevant information becomes available this investigation will be re-opened.
 
Event or Problem Description

Brand Name
DELTA V-40 CERAMIC HEAD 36/-2,5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6256091
Report Number0002249697-2017-00251
Device Sequence Number1477866
Product Code LZO
UDI-Device Identifier04546540608567
UDI-Public(01)04546540608567(11)160316(17)210331(10)55077402
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number6570-0-436
Device Lot Number55077402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2017
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;